ent-icon
I have thyroid
Sir I have thyroid and my throat is getting bigger in size and my weight is getting heavy and I feel weak every time and I fell not to do any work I take eltroxin since 14 years.Plz give some suggestion.
63 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. B Rajashekar
General Physician 22 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

HELLO GET T3 T4 TSH THYROID SCAN FNAC OF THE THYROID DONE CONSULT A PHYSICIAN/SURGEON AND DECIDE BYE
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  Probably swelling of thyroid due to goitre. But more info needed. Get a ultrasound of it done and consult a general physician along with the reports for further evaluation and management.  Do not ignore this as it tends to increase only and not decrease. Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Bodhisatwa Choudhuri
General Physician 10 yrs exp Kolkata
Hello. It seems your thyroid gland is getting enlarged, probably due to underlying goiter or thyroid nodules. That is causing increasing hypothyroidism leading too lethargy and exhaustion. Do a full thyroid profile (TSH, free t3, free T4) and USG of thyroid gland, and follow up with me. Hope this helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hello.... Consult general physician .. Your thyroid size is growing bigger it compresses trachea and surrounding structure. FNAC is recommended by doctor... Get a thyroid profile test done.. After looking at values doctor will increase or decrease the dosage of eltroxin...
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.